Previous |  Up |  Next


Title: On Frolík's characterization of class $P$ (English)
Author: Vaughan, Jerry E.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 44
Issue: 1
Year: 1994
Pages: 1-6
Category: math
MSC: 54B10
MSC: 54D80
MSC: 54D99
idZBL: Zbl 0822.54003
idMR: MR1257931
DOI: 10.21136/CMJ.1994.128448
Date available: 2009-09-24T09:35:35Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Zdeněk Frolík: The topological product of two pseudocompact spaces.Czech. Math. J. 10 (1960), 339–348. MR 0116304
Reference: [2] L. Gillman and M. Jerison: Rings of Continuous Functions.van Nostrand, New York, 1960. MR 0116199
Reference: [3] J.E. Vaughan: Countably compact and sequentially compact spaces.Handbook of Set-theoretic Topology, K. Kunen and J. Vaughan (ed.), North-Holland, Amsterdam, 1984. Zbl 0562.54031, MR 0776631


Files Size Format View
CzechMathJ_44-1994-1_1.pdf 761.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo